MathSciNet Relay Station
MathSciNet bibliographic data
MR2341872 92D25 (35K57)
Baeumer, Boris; Kovács, Mihály; Meerschaert, Mark M. Fractional reproduction-dispersal equations and heavy tail dispersal kernels. Bull. Math. Biol. 69 (2007), no. 7, 2281–2297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement